# SDR FDEA202410191548

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 76,368 hours, 28,750 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 57118621823
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 230 MAIN DECK FLOORBOARD 231MBF HAS DENT DAMAGED AREAS. FABRICATED ZONE 230 FLOORBOARD 231MBF ON VTMAE TRAVELER # T24/1781101 IAW DWG SRZ   25-005 REV R. MAJOR REPAIR.
